# SDR AALA20020475

- Difficulty date: April 2, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1.5 INCH DENT IN FUSELAGE SKIN AT STATION 1383 BETWEEN LONGERONS 8L AND 9L.  CUT OUT DAMAGE, INSTALLED DOUBLER AND FAIRING PIECE PER SRM 53-01 FIG 4, SHEET 3.  (M)
